# SDR MWEA97057

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Corroded
- Location: Bs 509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND EXFOLIATION CORR IN LONG 29L FWD CARGO COMPT FROM FRAME 503 TO STATION 509 APPROX.  MAINT FAB A REPAIR IAW DOUGLAS DRW 592319 AND INSTALLED IAW SRM 51-30.
